American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47G05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 74 found      Go to page: 1 2 3

[31] Jing Bo Xia. Piecewise continuous almost periodic functions and mean motions . Trans. Amer. Math. Soc. 288 (1985) 801-811. MR 776405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Jan-Olov Strömberg and Richard L. Wheeden. Fractional integrals on weighted $H\sp p$ and $L\sp p$ spaces . Trans. Amer. Math. Soc. 287 (1985) 293-321. MR 766221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Mark J. Friedman and Joseph E. Pasciak. Spectral properties for the magnetization integral operator . Math. Comp. 43 (1984) 447-453. MR 758193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Michio Kinoshita. Remarks on the parametrized symbol calculus . Proc. Amer. Math. Soc. 92 (1984) 190-192. MR 754700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] A. El Kohen. $L\sp{2}{\rm \sb{}loc}$-boundedness for a class of singular Fourier integral operators . Proc. Amer. Math. Soc. 91 (1984) 389-394. MR 744636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] R. Michael Beals. $L^{p}$ boundedness of Fourier integral operators. Memoirs of the AMS 38 (1982) MR 660216.
Book volume table of contents

[37] Nicholas Miller. Weighted Sobolev spaces and pseudodifferential operators with smooth symbols . Trans. Amer. Math. Soc. 269 (1982) 91-109. MR 637030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Walter Schachermayer and Lutz Weis. Almost compactness and decomposability of integral operators . Proc. Amer. Math. Soc. 81 (1981) 595-599. MR 601737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] A. R. Schep. Compactness properties of an operator which imply that it is an integral operator . Trans. Amer. Math. Soc. 265 (1981) 111-119. MR 607110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] A. R. Sourour. Pseudo-integral operators . Trans. Amer. Math. Soc. 253 (1979) 339-363. MR 536952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Gary Childs. $L\sp{2}$-boundedness for pseudo-differential operators with unbounded symbols . Proc. Amer. Math. Soc. 72 (1978) 77-81. MR 0500300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Lawrence Lessner. Lattice properties of integral operators . Proc. Amer. Math. Soc. 72 (1978) 497-500. MR 509241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Irwin E. Schochetman. Kernels and integral operators for continuous sums of Banach spaces. Memoirs of the AMS 14 (1978) MR 493400.
Book volume table of contents

[44] K. F. Clancey and I. Gohberg. Local and global factorizations of matrix-valued functions . Trans. Amer. Math. Soc. 232 (1977) 155-167. MR 0454742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Frederick Bloom. Stability and growth estimates for Volterra integrodifferential equations in Hilbert space. Bull. Amer. Math. Soc. 82 (1976) 603-606. MR 0417860.
Abstract, references, and article information   
View Article: PDF

[46] H. Brézis and F. E. Browder. Singular Hammerstein equations and maximal monotone operators. Bull. Amer. Math. Soc. 82 (1976) 623-625. MR 0407671.
Abstract, references, and article information   
View Article: PDF

[47] A. G. Childs. On the $L\sp{2}$-boundedness of pseudo-differential operators . Proc. Amer. Math. Soc. 61 (1976) 252-254. MR 0442755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Luigi Rodino. On the boundedness of pseudo differential operators in the class $L\sp{m}\sb{\rho }{}\sb{,1}.$ . Proc. Amer. Math. Soc. 58 (1976) 211-215. MR 0410480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] G. Sampson and Z. Zieleźny. Hypoelliptic convolution equations in $K'_p$, $p>1$ . Trans. Amer. Math. Soc. 223 (1976) 133-154. MR 0425607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Alexander Nagel and Stephen Wainger. Hilbert transforms associated with plane curves . Trans. Amer. Math. Soc. 223 (1976) 235-252. MR 0423010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Reinhard Illner. A class of $L\sp{p}$-bounded pseudo-differential operators . Proc. Amer. Math. Soc. 51 (1975) 347-355. MR 0383153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] E. B. Fabes, W. Littman and N. M. Rivière. Commutators of singular integrals with $C\sp{1}$-kernels . Proc. Amer. Math. Soc. 48 (1975) 397-402. MR 0377601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Richard Frankfurt. Spectral analysis of finite convolution operators . Trans. Amer. Math. Soc. 214 (1975) 279-301. MR 0397481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Kevin F. Clancey. On finite Hilbert transforms . Trans. Amer. Math. Soc. 212 (1975) 347-354. MR 0377598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] L. Sarason. A canonical transformation near a boundary point . Proc. Amer. Math. Soc. 48 (1975) 189-192. MR 0380067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Haim Brezis and Felix E. Browder. Existence theorems for nonlinear integral equations of Hammerstein type. Bull. Amer. Math. Soc. 81 (1975) 73-78. MR 0407669.
Abstract, references, and article information   
View Article: PDF

[57] Haim Brezis and Felix E. Browder. Maximal monotone operators in nonreflexive Banach spaces and nonlinear integral equations of Hammerstein type. Bull. Amer. Math. Soc. 81 (1975) 82-88. MR 0407670.
Abstract, references, and article information   
View Article: PDF

[58] C. A. Berenstein and M. A. Dostal. A lower estimate for exponential sums. Bull. Amer. Math. Soc. 80 (1974) 687-691. MR 0344884.
Abstract, references, and article information   
View Article: PDF

[59] G. B. Folland and E. M. Stein. Parametrices and estimates for the $\bar \partial _b$ complex on strongly pseudoconvex boundaries. Bull. Amer. Math. Soc. 80 (1974) 253-258. MR 0344699.
Abstract, references, and article information   
View Article: PDF

[60] A. Menikoff. On local solvability of pseudo-differential equations . Proc. Amer. Math. Soc. 43 (1974) 149-154. MR 0338844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 74 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia